# SDR F3LA2022091200097

- Difficulty date: September 9, 2022
- Submitted: September 12, 2022
- Operation: Air carrier
- Aircraft: N210FR
- Make and model: Airbus A320-214
- Aircraft serial: 04668
- Aircraft time: 39,365 hours, 16,574 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4754
- Condition: Fumes
- Location: Zone 100
- Part time: 23,406 hours, 36,211 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP 224151 POSSIBLE FUME EVENT IN CABIN. REPORTED BY 2 PEOPLE. 
CORRECTIVE ACTION: PERFORMED INSPECTION OF THE APU UPON ODOR IN THE CABIN/FUMES IN THE CABIN/OIL SMOKE, LEVEL B. NO LEAKS NOTED. REPLACED RECIRCULATION FILTER CARTRIDGES. T/W NO. F9TAB2940C D/D 07/23. AMM 21-21-41-000-001-A, AMM 21-21-41-400-001-A, AMM 49-00-00-200-811-A
